Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Why do some people in withdrawel find they feel better when they start a new med


Terry4949

Recommended Posts

from what I have read on this forum and I must state that I do believe is correct , that when you are in withdrawel from any phycotic medication , that no amount of serotonin etc will make you better the damage has allready been done to your nervous system , so I often look at people's history and read what sort of meds and history and timeline that they have been on and at what sort of recovery rates they have had , some people I have seen have been in withdrawel for long periods months and even years and through frustration and the overwhelming sadness that they have resorted to another medication ,and I think that at some time during our recovery that we all have felt that way , I am just curious to the fact some but not all have reported in the history that they have found relief some have said emidiate relief to the endless suffering , now I was under the impression that when you are in withdrawel nothing will help in recovery , or is it that these people were never in withdrawel , can anyone shed any light , and just for the record I do not plan on ever putting another drug in my body again

2001 to jan 2015 Effexor 150 mg 

jan 2015 15 mg mirtazapine 20 mg quetiapine 

feb 2015 quetiapine stopped 

feb 2015 30 mg of citalopram added 

feb 2015 mirtazapine increased to 30 mg 

july 2015 citalopram stopped 

sept 2015 200mg of pregabalin 

jan 2017 mirtazapine stopped

jan 2017 20 mg fluoxetine

march 2017 all meds stopped 

Link to comment

Terry, if I understand your question right, there is a YouTube Video from Dr. Peter Breggin named What is medication spellbinding? and in this Video he tries to explain why the People think that their state went better on medication even if in fact it is slowly deteriorating.

 

Here is the link:

 

https://www.youtube.com/watch?v=cwIDfcc5Z3w

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to comment
  • 3 weeks later...

Terry, if I understand your question right, there is a YouTube Video from Dr. Peter Breggin named What is medication spellbinding? and in this Video he tries to explain why the People think that their state went better on medication even if in fact it is slowly deteriorating.

 

Here is the link:

 

https://www.youtube.com/watch?v=cwIDfcc5Z3w

Thank you for that video- WOW

29 years on antidepressants 

1988-1990 Norpramine/Prozac/Norpramine -1991-2000 150 Welbrutrin 

2000-2004 10-20 Lexapro added-2004-2015 100 Buproprion & escitalopram oxalate (Lexapro generic)/.5-1.0 alpraolam for sleep

3/9/2015- buproprion dropped by doctor because of tics?

3/16-7/16 escitalopram Oxalate tapering/ .5 -.75mg alprazolam for sleep

9/1 - 9/16 completely off escitalopram

Withdrawl symptoms foggy head, memory loss (also causal) agitation, tic's, anxiety (later afternoon) depression, despair, hopelessness

9/17 reinstated escitalopram  (Lexapro generic) 5 mg.  also .5 -.75mg alprazolam for sleep.

1/25/2017 reinstated Buproprion 50 mg. I can't go off completely. Would have to quit my job and enter a hospital with support staff.

Best of luck to you all.

 

Link to comment
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy